# SDR AT0000215

- Difficulty date: March 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON VENTRAL STAIRS SKIN PANEL NR 158965, BS 1087 - 1159.  REMOVED AND REPLACED VENTRAL STAIR SKIN AT BS 1087 - 1159 IAW EO 0030300 PART 1 AND DC9 SRM 51-30-02.
